Keyword : node fault tolerant routing

Fault Tolerant Routing in Toroidal Networks*
Qian-Ping GU Shietung PENG 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 1996/08/25
Vol. E79-D  No. 8 ; pp. 1153-1159
Type of Manuscript:  Special Section PAPER (Special Issue on Architectures, Algorithms and Networks for Massively Parallel Computing)
Category: Fault Diagnosis/Tolerance
algorithmsinterconnection networksnode-disjoint pathsnode fault tolerant routing
 Summary | Full Text:PDF(546.3KB)